skin-hair-icon
Scalp Folliculitis
I have been suffering from folliculitis on the scalp for almost 4 years now. It started as mild bumps on the scalp. I have been to many different dermatologists. All prescribed different antibiotics. Have been on Betadine AD shampoo. As long as I am on Antibiotics, my scalp will be clear. Once antibiotics are stopped, the blisters and pus returns within 20 days. Since last two months, a dermatologist suggested taking multi vitamin injections every week to boost immune system since I have been on antibiotics for a very long time. The treatment worked and my scalp was clear for about two months. Again since few days the blisters have flared up and has become very painful. Pus culture was done once and it came back negative for any bacterial growth. I have no idea how to proceed from now or what treatments to pursue. Doctors are at a point saying all avenues have been tried. Any help or advice on further course of action will be much appreciated. I am open to further tests aswell.
754 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi. Greetings . thanks for the detailed history. I am sure you have undergone quite a lot of distress due to your problem. I guess I should be able to help you out better on a personal consultation and evaluation since you have already undergone a lot of treatments. You could find my details on Practo or on m you could send a message on private follow up chat. Warm regards, Dr Govind Suresh Mittal, Bangalore.
Answered
Flag this Answer
Flag this answer
0/5 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.